I have diabeties in my family and I have the opposite.....the last few weeks I got a left sided brain fog.... And I had a urinary tract infection and then I had a slight kidney stone.... Since the brain fog I have not felt thirsty before I was getting excessive thirst.... I have anxiety and depression could that be cause?
I don't know what medications you might be taking, but some medications can cause sleepiness, or a "foggy" feeling. Some depression/anxiety medications can cause feelings of excessive thirst. The thirst could also be related to the urinary tract infection and kidney stone. Patients with these conditions should increase their fluid intake. Kidney stones can be related to dehydration.
If you are worried about having diabetes, I recommend seeing your doctor and having your blood sugar checked.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.